Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fever followed by rash on feet, knees, hands and diaper area. Had got off from medications for ear infection. Cause?

Hi, my 18 month old son had a fever yesterday between 101-102 so I gave him tylenol as I have done before. Today he doesn t have a fever but has a red rash on the tops of his feet , up his legs, behind his knees, and tops of his hands, as well as in the diaper area. He was really fussy the last couple of days and slept a lot today. Two weeks ago he had a fever so I took him to the doctor- they said they weren t really sure, his ears may be starting to get infected so they put him on Zithromyacin and he took that for 1 week. It has been one week since being off of medication and he is sick again- Any ideas?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Thanks for choosing HCM.
Your son may be having a viral infection, which generally is self-limiting.
Apply some calamine lotion on his rashes & give him an anti histamine tablet.
Continue with paracetamol that you are giving for fever.
He may be encouraged to drink plenty of warm liquids & avoid oily , spicy foods.
If the rashes & fever do not subside in a week get him investigated after consulting a doctor.
Take care.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor